ON THE CESARO SUMMABILITY FOR FUNCTIONS OF TWO VARIABLES


Creative Commons License

Totur U., ÇANAK İ.

MISKOLC MATHEMATICAL NOTES, vol.19, no.2, pp.1203-1215, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.18514/mmn.2018.2136
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.1203-1215

Abstract

For a continuous function f(T, S) on R-+(2) = [0,infinity) x [0,infinity), we define its integral on R-+(2) by